# SDR SWIA200312301

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 1,004 hours, 803 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 607300001
- Part serial: 1771
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION ILLUMINATED.  REMOVED AND REPLACED STALL COMPUTER AND MACH TRANSDUCER IAW A/C MM 27-35-25.  BOTH OPS CHECKS GOOD.  P/N: 3995100208, S/N OFF: 162, S/N ON: 149.
